# SDR FDEA202207191772

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 141N78352
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME BULKHEAD BRACKET BENT FOR HOLD OPEN RODS  FABRICATED SUPPORT BRACKET IAW BAC DWG 141N7835-2 REV F & INSTALLED IAW B757 SRM 51-40-02
